Alert archive / Maryland / Tornado Warnings in 2007

Tornado Warning 12, NWS Baltimore/Washington

July 16, 2007Harford County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jul 16, 2007, 6:12 PM EDT for Harford County, Maryland. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2007, 6:12 PM EDT (22:12 UTC)
Expired
Jul 16, 2007, 7:00 PM EDT
In force
48 min
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

County Harford County, MD

The radar

The Dover AFB radar (KDOX), 101 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 6:15 PM EDTTORNADO 11 Se Fallston, MDA TORNADO TOUCHED DOWN NEAR FALLSTON MONDAY AFTERNOON. NWS DAMAGE SURVEY SUGGESTS THIS TORNADO WAS AN EF1 INTENSITY ON THE ENHANCED FUJITA SCALE. MAXIMUM PATH WIDTH WAS 150 YARDS AND THE LENGTH APPROXIMATELY 4 MILES LONG. EXTENSIVE DAMAGE TO TREES INCLUDING SO
Jul 16, 6:19 PM EDTHAIL 1Fallston, MDQUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 1:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 162212
TORLWX
MDC025-162300-
/O.NEW.KLWX.TO.W.0012.070716T2212Z-070716T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
612 PM EDT MON JUL 16 2007

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  HARFORD COUNTY IN NORTHERN MARYLAND

* UNTIL 700 PM EDT

* AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR PLEASANT HILLS...
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERRYMAN...
  BEL AIR...
  ABINGDON...
  ABERDEEN...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3946 7610 3943 7611 3940 7617 3941 7623
      3947 7623 3943 7631 3947 7640 3952 7643
      3954 7642 3955 7638 3953 7626

$$
MANNING
4 follow-up statements
000 
WWUS51 KLWX 162222
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT MON JUL 16 2007

MDC025-162300-
/O.CON.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
621 PM EDT MON JUL 16 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HARFORD
COUNTY...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTHWEST OF
ABINGDON...MOVING EAST AT 20 MPH.

THIS STORM HAS A HISTORY OF UPROOTING TREES AND PRODUCING QUARTER 
SIZED HAIL NEAR FALLSTON. 

THE TORNADO WILL BE NEAR ABINGDON AND PERRYMAN THROUGH 700 PM EDT.

MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES 
TAKE COVER IN A NEARBY STURDY BUILDING. 

LAT...LON 3946 7610 3943 7611 3940 7617 3941 7623
      3947 7623 3944 7633 3946 7637 3950 7637
      3951 7637 3952 7633 3952 7629

$$
MANNING
000 
WWUS51 KLWX 162231
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
630 PM EDT MON JUL 16 2007

MDC025-162300-
/O.CON.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
630 PM EDT MON JUL 16 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HARFORD
COUNTY...

AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER ABINGDON...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM HAS A HISTORY PRODUCING DAMAGING HAIL TO AT LEAST 
GOLFBALL SIZED AND MANY REPORTS OF DOWNED AND UPROOTED TREES IN ITS 
PATH. THIS IS A DANGEROUS SITUATION TAKE COVER FROM THIS STORM 
IMMEDIATELY 

THE TORNADO WILL BE NEAR ABINGDON AND PERRYMAN THROUGH 700 PM EDT.

MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES
TAKE COVER IN A NEARBY STURDY BUILDING. AS A LAST RESORT...TAKE COVER
IN A DITCH OR CULVERT. PROTECT YOUR HEAD AND BODY FROM FLYING DEBRIS

LAT...LON 3947 7607 3943 7611 3940 7617 3941 7623
      3947 7623 3944 7630 3947 7632 3949 7632
      3950 7632 3950 7629 3951 7626

$$
MANNING
000 
WWUS51 KLWX 162238
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
638 PM EDT MON JUL 16 2007

MDC025-162300-
/O.CON.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
638 PM EDT MON JUL 16 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HARFORD
COUNTY...

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PERRYMAN...MOVING 
EAST AT 25 MPH.

THIS STORM HAS A HISTORY PRODUCING DAMAGING HAIL TO AT LEAST 
GOLFBALL SIZED AND MANY REPORTS OF DOWNED AND UPROOTED TREES IN ITS 
PATH.

THE TORNADO WILL BE NEAR PERRYMAN AND ABERDEEN PROVING GROUND 
THROUGH 700 PM EDT.

MOTORISTS IN THE PATH OF THIS STORM SHOULD ABANDON VEHICLES FOR MORE
SUBSTANTIAL SHELTER DO NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES
TAKE COVER IN A NEARBY STURDY BUILDING. AS A LAST RESORT...TAKE COVER
IN A DITCH OR CULVERT. PROTECT YOUR HEAD AND BODY FROM FLYING DEBRIS

LAT...LON 3947 7607 3943 7611 3941 7615 3943 7623
      3947 7623 3948 7622

$$
MANNING
000 
WWUS51 KLWX 162251
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT MON JUL 16 2007

MDC025-162300-
/O.EXP.KLWX.TO.W.0012.000000T0000Z-070716T2300Z/
HARFORD MD-
650 PM EDT MON JUL 16 2007

...THE TORNADO WARNING FOR HARFORD COUNTY EXPIRES AT 700 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING WAS MOVING OVER THE 
CHESAPEAKE BAY AND HAD WEAKENED THEREFORE THE TORNADO WARNING FOR 
HARFORD COUNTY WILL BE ALLOWED TO EXPIRE AT 700 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM. 

LAT...LON 3947 7607 3943 7611 3941 7615 3943 7623
      3947 7623 3948 7622

$$
MANNING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jul 16, 2:54 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 16, 2:54 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
254 PM EDT MON JUL 16 2007

.SYNOPSIS...A WARM HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE
REGION TILL LATE FRI WHEN A COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION. CANADIAN HIGH PRES WILL BUILD IN FOR THE SECOND HALF
OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT. TSTMS XPCD TO
BUILD NEWD WITH TIME WITH AN INCREASING THREAT OF DAMAGING WINDS
AND HAIL. PLEASE SEE LATEST WARNINGS/STATEMENTS FOR UPDATES ON
CURRENT CONVECTION.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM TUESDAY/...

WEAK FRONT/SFC TROUGH WILL MOVE SLOWLY SOUTH AND EAST TONIGHT.
STORMS XPCD TO DISSIPATE BY MIDNIGHT WITH LOSS OF HEATING.
TOMORROW...MORE STABLE AND LESS HUMID AIR WILL WORK IN AS A WEAK
HIGH PRES TRIES TO BUILD IN. HAVE REMOVED MENTION OF TSTMS
EVERYWHERE XPCPT FOR THE SRN SHEN VALLEY BY AUGUSTA/NELSON
COUNTIES WHERE KEPT A 20 PERCENT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...

OVERALL PATTERN CONTINUES TO SHOW A RIDGE ACROSS THE WESTERN STATES
AND A BROAD TROF ACROSS THE EAST COAST. ENSEMBLES AND LONG TERM
GUIDANCE SUGGESTS THAT THE UPPER LOW OVER EASTERN CANADA WILL
CONTINUE TO DOMINATE THE WEATHER OVER OUR REGION THROUGH MUCH OF THE
PERIOD. FORECAST AREA WILL BE ON THE SOUTHERN EDGE OF THE EAST COAST
TROF SO WARM AND HUMID WEATHER TO CONTINUE UNTIL A FRONTAL PASSAGE
EARLY FRIDAY. AS A RESULT...WILL KEEP MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS IN FORECAST THROUGH FRIDAY. THE BEST
CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE THURSDAY
NIGHT AS A STRONG COLD FRONT TRACKS THROUGH REGION. UPPER TROF WILL
AMPLIFY ACROSS EAST COAST BY THE END OF THE WEEK WITH AN UPPER
LOW...PER GFS...SLIDING ACROSS PA. THIS SHOULD RESULT IN MUCH LOWER
HUMIDITIES AND COOLER TEMPERATURES FOR THE UPCOMING WEEKEND.
TEMPERATURES IN GENERAL LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...SCATTERED THUNDERSTORMS
THRU ABT 00Z THE MAIN CONCERN. MVFR/IFR FOG POSSIBLE AT CHO
TOMORROW MORNING WHERE RAIN HAS FALLEN THE HEAVIEST THIS
AFTERNOON. SCT TSTMS AGAIN WED-THU IN WARM HUMID AIR MASS.

&&

.MARINE...WINDS GENERALLY LESS THAN 10 KTS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

PRODUCTS...ROSA/RW
Hazardous weather outlook, Jul 16, 2:27 PM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
227 PM EDT MON JUL 16 2007

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-171000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
227 PM EDT MON JUL 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 9 PM FOR AREAS
EAST OF THE BLUE RIDGE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE DAILY TUESDAY
THROUGH THROUGH FRIDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED.

In the hours before

Local storm report, Jul 16, 3:34 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 PM EDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             2 SW AIRLIE             38.74N 77.82W
07/15/2007  E0.75 INCH       FAUQUIER           VA   FIRE DEPT/RESCUE

            REPORTED NEAR WARRENTON

&&

GMS
Special weather statement, Jul 16, 3:58 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
358 PM EDT MON JUL 16 2007

MDZ018-162030-
CALVERT MD-
358 PM EDT MON JUL 16 2007

...STRONG THUNDERSTORM TO AFFECT CALVERT COUNTY...

AT 358 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF BARSTOW...MOVING EAST AT 10 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

THE COMMUNITIES OF PRINCE FREDERICK...PORT REPUBLIC...LONG BEACH AND
LUSBY WILL BE AFFECTED BY THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.

MANNING
Special weather statement, Jul 16, 5:13 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
513 PM EDT MON JUL 16 2007

MDZ006-007-162145-
NORTHERN BALTIMORE MD-HARFORD MD-
513 PM EDT MON JUL 16 2007

...STRONG THUNDERSTORMS TO AFFECT NORTHERN BALTIMORE AND HARFORD
COUNTIES...

AT 513 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HEREFORD...MOVING EAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

THE COMMUNITIES OF JARRETTSVILLE...FALLSTON AND BEL AIR WILL BE
AFFECTED BY THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.

MANNING
Local storm report, Jul 16, 5:21 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
521 PM EDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             3 SW ST LEONARD         38.44N 76.55W
07/16/2007  E1.00 INCH       CALVERT            MD   EMERGENCY MNGR

            DISPATCHED PUBLIC REPORT OF LARGE HAIL WITH LARGE TREE
            LIMBS DOWN ON PROPERTY.

&&

GMS
Special weather statement, Jul 16, 5:41 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
541 PM EDT MON JUL 16 2007

VAZ031-041-042-162230-
FAUQUIER VA-CLARKE VA-LOUDOUN VA-
541 PM EDT MON JUL 16 2007

...STRONG THUNDERSTORMS TO AFFECT NORTHERN FAUQUIER...SOUTHERN
CLARKE AND WESTERN LOUDOUN COUNTIES...

AT 541 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BETHEL...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

THE COMMUNITIES OF PARIS...UPPERVILLE AND RECTORTOWN WILL BE AFFECTED
BY THIS STORM.

GMS
Special weather statement, Jul 16, 5:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT MON JUL 16 2007

VAZ027-030-162230-
WARREN VA-SHENANDOAH VA-
543 PM EDT MON JUL 16 2007

...STRONG THUNDERSTORMS TO AFFECT WARREN AND EASTERN SHENANDOAH
COUNTIES...

AT 543 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DILBECK...MOVING EAST AT 30 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

THE COMMUNITIES OF FRONT ROYAL WILL BE AFFECTED BY THIS STORM.

GMS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 4:27 PM EDTSevere Thunderstorm WarningLWXCalvert27 min
Jul 16, 5:26 PM EDTSevere Thunderstorm WarningLWXBaltimore37 min
Jul 16, 5:35 PM EDTSevere Thunderstorm WarningLWXHarford55 min
Jul 16, 6:46 PM EDTFlash Flood WarningLWXHarford119 min
Jul 16, 7:22 PM EDTSevere Thunderstorm WarningLWXFrederick38 min

Nearby

Tornado Warnings in Maryland, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.